# SDR BN001

- Difficulty date: October 17, 2002
- Submitted: October 17, 2002
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- Aircraft time: 7,917 hours, 5,899 cycles
- Engine: Pwa PT6A42
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 50420013944
- Part serial: NA
- Condition: Cracked
- Location: Frame
- Part time: 7,917 hours, 5,899 cycles
- Component: Frame, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AIRCRAFT INTERIOR TO TROUBLESHOOT WIRING PROBLEMS, TWO STRAP ASSEMBLIES ON THE RT SIDE OF THE FUSELAGE AT F.S. 227.0 AND 246.0, BUTTOCK LINE 119.0 WERE FOUND COMPLETELY CRACKED THROUGH.   THE STRAP ASSEMBLY AT F.S. 246.0.  THESE AREAS WOULD NOT NORMALLY BE INSPECTED UNTIL 10,000 CYCLES.  RAYTHEON HAS CONFIRMED ONE OTHER SIMILAR INCIDENT ON THE BL MODEL AIRCRAFT EQUIPPED WITH A CARGO DOOR.  THERE IS NO EVIDENCE OF PREVIOUS DAMAGE OR ABNORMAL OPERATION IN THE AIRCRAFT LOGBOOK.
